MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 1996

[Noncardiogenic pulmonary edema associated with hydrochlorothiazide use].

Saldaña A, Jalil J, Gaete P, Fajuri A, Castro P, Godoy I, Corbalán R

Клинический случайСтатьяПеревод в очереди

Аннотация

A 54 years old female patient with a mitral valve prolapse and a rheumatoid arthritis treated with steroids was admitted with dyspnea and hypotension, that started 30 min after taking a pill containing enapril and hydrochlorothiazide. Hemodynamic monitoring with a Swan-Ganz catheter showed a pulmonary capillary pressure of 5 mm Hg, a systemic vascular resistance of 887 (dyn sec)/cm5 and a cardiac output of 10 l/min. The patient had a history of adverse reactions to thiazides and responded to volume replacement, dopamine and steroids.

Для цитирования: Saldaña A, Jalil J, Gaete P, Fajuri A, Castro P, Godoy I, Corbalán R. [Noncardiogenic pulmonary edema associated with hydrochlorothiazide use].. Revista medica de Chile. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.